# SDR SIMA20150307009

- Difficulty date: March 7, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,481 hours, 24,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523060005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  TOOLING MARK ON RFI TOP SKIN AFT OF FRAME 64 BETWEEN STRINGER 3R - 4R.  REPAIRED IAW ERS-EM-53MR-1135.
